Volume 25, Number 2
Previous Issue Next Issue

Jijun Liu, Gen Nakamura & Roland Potthast

J. Comp. Math., 25 (2007), pp. 113-130

Preview Full PDF 143 1022 Abstract

Jianxian Qiu

J. Comp. Math., 25 (2007), pp. 131-144

Preview Full PDF 147 1078 Abstract

George Dassios

J. Comp. Math., 25 (2007), pp. 145-156

Preview Full PDF 151 1086 Abstract

Hyeonbae Kang & Kyoungsun Kim

J. Comp. Math., 25 (2007), pp. 157-168

Preview Full PDF 163 1070 Abstract

Jianhua Yuan

J. Comp. Math., 25 (2007), pp. 169-184

Preview Full PDF 137 1095 Abstract

Ziqing Xie & Zhimin Zhang

J. Comp. Math., 25 (2007), pp. 185-200

Preview Full PDF 139 1062 Abstract

Manping Zhang

J. Comp. Math., 25 (2007), pp. 201-210

Preview Full PDF 161 1123 Abstract

Yuan Lei, Anping Liao & Lei Zhang

J. Comp. Math., 25 (2007), pp. 211-220

Preview Full PDF 147 1062 Abstract

Naihua Xiu, Changyu Wang & Lingchen Kong

J. Comp. Math., 25 (2007), pp. 221-230

Preview Full PDF 154 1039 Abstract

Xueping Guo

J. Comp. Math., 25 (2007), pp. 231-242

Preview Full PDF 139 1093 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80